# SDR IPXA2025021841197

- Difficulty date: January 11, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 23,481 hours, 14,052 cycles
- System (JASC): 2564 · Life Raft
- Part: Hose
- Condition: Damaged
- Location: Life Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE RAFT BOX HAS DAMAGED HOSE.  VERIFIED STEP 2 AFTER FURTHER INSPECTION, IT WAS DEEMED THAT IT CAN BE REPAIRED WITHOUT AFFECTING OPTIMAL OPERATION. REPAIR COMPLETED IAW AMM 25-00-00/801.  REVIEWED
